Publications > Artigos em Revistas Internacionais

A note on Breda-Robertson's conjecture

Avelino, Catarina P.; Santos, Altino F.

Journal of Pure and Applied Mathematics: Advances and Applications , 7(2) (2012), 73-82[2]%20JPAMAA%200202009%20Catarina%20P.%20Avelino%20and%20Altino%20F.%20Santos%20[73-82].pdf

The continuous deformation of any spherical isometric folding into the standard spherical folding, fs, defined by fs (x, y, z) = (x, y, z ), remains an open problem since 1989. We show that this conjecture is restricted to the class of primitive foldings and it is exhibited a spherical folding within this class,
where the difficulty of deformation is evidenced.